# SDR FDEA200902100499

- Difficulty date: February 10, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 37,431 hours, 20,109 cycles
- Engine: Pwa PW4158
- Engine time: 6,824 hours, 4,215 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

GOT REVERSER UNLOCK ON NR 1 ENG AT 60 KTS.  ATTEMPTED  SECOND T/O SAME RESULTS.  R&R PRSOV PER AMM 78-32-11-5
